# SDR DALA202203801499

- Difficulty date: March 23, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 29,110 hours, 3,727 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 PD: REPAIRED PER SRM 57-40-00-300-007 SRI INSPECTION REQUIRED PER 57-40-00-205-007 TABLE 006. SPECIAL DETAIL INSTRUCTIONS PER 2.A. ( 3 ). ( C ). SDR RECORDABLE PER A330 REPORTING REQUIREMENTS TABLE PAGE 12 TASK 57-40-00-300-007. CA: REPAIRED PER SRM 57-40-00-300-007 SRI INSPECTION REQUIRED PER 57-40-00-205-007 TABLE 006. SPECIAL DETAIL INSTRUCTIONS PER 2.A. ( 3 ). ( C ). SDR RECORDABLE PER A330 REPORTING REQUIREMENTS TABLE PAGE 12 TASK 57-40-00-300-007. WORK ACCOMPLISHED ON SHOP ORDER SC6999. SLAT P/N F5746268800400 S/N SA2603 NOSE SKIN FOUND DAMAGED BY BIRD STRIKE ON 23 MAR 2019 IN LAX REFER TO LP 5289922 ON AC 3323. DEFERRED PER ERA 576692-14 NO. 6 LH SLAT REMOVED AND REPLACED IN ATL 26 MAR 2019. AC AND SLATHAD 17687:55 FLIGHT HOURS AND 2185 FC AT TIME OF REMOVAL. CREATED LOGPAGE 2148537. REPAIRED PER SRM 57-40-00-300-007 SRI INSPECTION REQUIRED PER 57-40-00-205-007 TABLE 006. SPECIAL DETAIL INSTRUCTIONS PER 2.A. ( 3 ). ( C ) . SDR RECORDABLE PER A330 REPORTING REQUIREMENTS TABLE PAGE 12 TASK 57-40-00-300-007. WORK ACCOMPLISHED ON SHOP ORDER SC6999. SLAT P/N F57 (2148537)
